# SDR IPXA2016111410581

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 14,962 hours, 9,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: A5341076521700
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, & 2C,  AFT CARGO FWD BULK HEAD PANEL UPPER ATTACH ANGLE CRACKED BL 0.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-21.
